Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 638026, 16 pages
http://dx.doi.org/10.1155/2012/638026
Research Article

The Use of Cubic Splines in the Numerical Solution of Fractional Differential Equations

1Department of Physics and Engineering Mathematics, Faculty of Engineering, Tanta University, 31521 Tanta, Egypt
2Department of Engineering Physics and Mathematics, Faculty of Engineering, Kafr El Sheikh University, Kafr El Sheikh, Egypt

Received 31 March 2012; Revised 8 May 2012; Accepted 23 May 2012

Academic Editor: Manfred Moller

Copyright © 2012 W. K. Zahra and S. M. Elkholy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. K. Zahra and S. M. Elkholy, “The Use of Cubic Splines in the Numerical Solution of Fractional Differential Equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 638026, 16 pages, 2012. https://doi.org/10.1155/2012/638026.